# SDR DALA2024012601193

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 96,071 hours, 43,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604. CORRECTIVE ACTION: SECURED/INSTALLED EMERGENCY EXIT SIGN COVER AT 2R DOOR. REF. B757 AMM 33-51. (0172126)
